Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

The roots of a polynomial vary continuously as a function of the coefficients


Authors: Gary Harris and Clyde Martin
Journal: Proc. Amer. Math. Soc. 100 (1987), 390-392
MSC: Primary 30C15; Secondary 26C10, 54B15
Addendum: Proc. Amer. Math. Soc. 102 (1988), 993-994.
MathSciNet review: 884486
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We present an elementary topological proof that the roots of a polynomial vary continuously as a function of the coefficients.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30C15, 26C10, 54B15

Retrieve articles in all journals with MSC: 30C15, 26C10, 54B15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1987-0884486-8
PII: S 0002-9939(1987)0884486-8
Article copyright: © Copyright 1987 American Mathematical Society